# SDR GTIA2022032136327

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 36,725 hours, 16,873 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOISE FROM AVIONICS BAY BELOW CAPTAIN SIDE. SUSPECT AVIONICS FAN. FAINT SMELL OF SMOKE FOR SHORT TIME AFTER NOISE OCCURRED-PERFORMED VISUAL INSPECTION OF AVIONICS BAY AND O2 BAY IAW AMM 52-41-00. NO DEFECTS NOTED AT THIS TIME. OK FOR CONT SRVC
